# SDR DLL16950926

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Act Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND HOLES CORRODED HOLES 1, 2, 4, 6, IN LMLG ACTUATOR FITTING CORRODED.  REF TASK C-32-730-01.  REAMED HOLES 1, 2, 4, 5 AND 6 TP .688.  REMOVED DAMAGE AND TO FACILATATE MAINT ON HOLE NR 5, REAMED NR 3 .719 TO REMOVE DAMAGE.  CORROSION REMOVED, ALL REMAINING WORK DONE ON JPC 031255.
